| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
| Date of Event |
07/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced halos.The lens was explanted in a secondary procedure after 6 months of initial implantation.The clinical reason for the explant was dissatisfaction with presbyopic iol.The lens was replaced with monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).